Results 1 to 4 of 4
1 month still having suboxone withdrawal!!!!!!!!
  1. #1
    Cal76 is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Unhappy 1 month still having suboxone withdrawal!!!!!!!!

    its been 1 month i've been off suboxone and for gods sake i'm still going through withdrawals.not as bad but after one month i thought i'd be clear of them.i'm still experiencing bad insomnia with body tense muscles sneezing diahria and worst of all still the restless leg and arm kicking when i'm trying to sleep.i average about 2 hours together in a day of sleep! some nights its better but mostly bad.are there any doctors on this forum that can tell me if this is normal or what i should do.one month is killing me.i was on suboxone for 3 years but in low doses.1 month im still going through withdrawals how is that possible? i've haven't come across any other person in this forum that has goone this long,is it ever going to stop! i need some advice please.

  2. #2
    rxqueen83 is offline Member
    Join Date
    Feb 2012
    Posts
    441

    Default

    I thought I responded to you but I guess it didn't go through. I'm not a Doctor, in fact I don't know if there's any Doctor's here online, but there's a great group of people here who will chime in sooner or later. My question is what was the dose that you last took and how long did you take it for? Did you taper your dose, or just jump off? Sub is a very, very powerful drug in small doses. Most are way over prescribed and end up coming here for help getting off of the one drug that was supposed to "save their life". Most Doctor's lack the experience to know that the doses their giving out are obsurdly high. If you jumped off too high of a dose it might be part of the reason your feeling lousy. However, honestly I've been dope sick many times, off of methadone, subs, oxy's, perks. A month is not unusually long. Sub has a long half life and sits on your receptors for a while. Some people don't even begin the withdrawal phase until 7-10 days off of sub. They think they are all done and good to go, and BOOM. All of a sudden their down for the count. You might really be more like 2 1/2 weeks into this.

    Are your symptoms getting any better? Use Immodium for the trots. It has a narcotic ingredient in it and is safe to take in double doses. Take it several times a day for a week. Also, try melatonin for your sleep. It is also safe to take in very high doses. Are you exersizing? Its really super important to get some exersize. It will help build up your endorphins which is one thing your brain is screaming for.

    Have you consulted a Doctor? My roomate went to the ER and they wrote her up a whole laundry list of scripts to help with w/d (non narcotic). Torridol for pain, Phenargan for Nausea, Clonidine for sleep/anxiety/shakes. You should probably start feeling better sooner than later, but it greatly depends on the pattern of your sub usage before you quit. Tell us what your doses were, and for how long. Good luck and stay with us.

  3. #3
    Cal76 is offline New Member
    Join Date
    Feb 2012
    Posts
    7

    Default

    Quote Originally Posted by rxqueen83 View Post
    I thought I responded to you but I guess it didn't go through. I'm not a Doctor, in fact I don't know if there's any Doctor's here online, but there's a great group of people here who will chime in sooner or later. My question is what was the dose that you last took and how long did you take it for? Did you taper your dose, or just jump off? Sub is a very, very powerful drug in small doses. Most are way over prescribed and end up coming here for help getting off of the one drug that was supposed to "save their life". Most Doctor's lack the experience to know that the doses their giving out are obsurdly high. If you jumped off too high of a dose it might be part of the reason your feeling lousy. However, honestly I've been dope sick many times, off of methadone, subs, oxy's, perks. A month is not unusually long. Sub has a long half life and sits on your receptors for a while. Some people don't even begin the withdrawal phase until 7-10 days off of sub. They think they are all done and good to go, and BOOM. All of a sudden their down for the count. You might really be more like 2 1/2 weeks into this.

    Are your symptoms getting any better? Use Immodium for the trots. It has a narcotic ingredient in it and is safe to take in double doses. Take it several times a day for a week. Also, try melatonin for your sleep. It is also safe to take in very high doses. Are you exersizing? Its really super important to get some exersize. It will help build up your endorphins which is one thing your brain is screaming for.

    Have you consulted a Doctor? My roomate went to the ER and they wrote her up a whole laundry list of scripts to help with w/d (non narcotic). Torridol for pain, Phenargan for Nausea, Clonidine for sleep/anxiety/shakes. You should probably start feeling better sooner than later, but it greatly depends on the pattern of your sub usage before you quit. Tell us what your doses were, and for how long. Good luck and stay with us.
    thanks for response rxqueen83.i was getting my suboxone from a friend so and i was taken a 8mg pill and splitting it into four pieces so i say 2mg a day. i'm am unemployed and have no insurance so i cant go to doctor.plus the friend i was getting it from lost his job that is why i had to stop.when i found out he was not going to supply me no more i had about five whole pills left and tried tapering.but my last dose was on feb 24.my withdrawal is not as bad as those first few weeks but the thing driving me crazy is its been a month im still feeling lathargic and weak.but worst is restlestsness while im sleeping and my body feels like a close fist tightly wound up.i tried the amodium for the loose stool but i stopped and i still have stomach problems.its just driving me nuts the amount of time its taking to feel normal.i was addicted to oxys and then >>>>>> and i remember kicking those and it didnt take this long.everytime i went cold turkey so it was hell but i got through it but after the >>>>>> i started the suboxone.3years on subs so im finally drug free but i'm just worried because of this everyday feeling of no energy and horrible sleep.i'm at my wits end cause of how long its been and still feeling symtoms.whats the longest any one has ever gone with withdrawal? i'm not religious but have layely been praying for this feeling to pass.when will i feel not normal cause i'm an addict but feeling funcional! if only i knew back when i started suboxone what i'd be going through i'd would of stopped it with in a year of taking it.but any way thank you so much for your response,it just keeps me from worrying to death cause such a long time of this is wearing thin on me.thank you

  4. #4
    gamomma is offline Member
    Join Date
    Jan 2012
    Posts
    77

    Default

    Hang in I'm on day 67 and I truly did not start feeling better until 45 or 50 days in I was getting better but still weak and tired all the time my husband a 15 year addict still has a few symptoms now at day 67 not enough to hinder him from daily life but he still has some energy issues a multi vitamin can help potassium is a very very good thing for the restless leg arm thing I drank lots of v8 juice imodium will help with diarrhea hot baths as hot as you can stand walk outside as much as possible malatonin may help you sleep it worked for me but mostly it just takes time the more you sweat the better it gets the poison out of you a went to the gym and used the sauna when I had the energy bannas lots of bannas and v8 carrots anything with potassium helps with energy and restless leg be strong you can make it ill be in and out checking in on you guys when I can I'm pulling for you

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22